# SDR CA971113071

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-90C
- Engine: Pwa JT8D7B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC1DU15AB
- Condition: Loose
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 STRUT OVERHEAT LIGHT CAME ON WHEN WING TAI WAS COMMANDED.  STRUT OVERHEAT CONDITION CHECKLIST CARRIED OUT AND AIRCRAFT LANDED.  CLAMP ON AIR SUPPLY LINE HAD FAILED.  REPLACED.
